Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Products of closed images of CW-complexes and $ k$-spaces


Authors: Yoshio Tanaka and Hao Xuan Zhou
Journal: Proc. Amer. Math. Soc. 92 (1984), 465-469
MSC: Primary 54E60; Secondary 54B10, 54B15, 54D50
MathSciNet review: 759675
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give some characterizations for the products of closed images of CW-complexes to be $ k$-spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E60, 54B10, 54B15, 54D50

Retrieve articles in all journals with MSC: 54E60, 54B10, 54B15, 54D50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0759675-0
PII: S 0002-9939(1984)0759675-0
Keywords: Weak topology, $ k$-space, CW-complex, $ BF(\alpha )$
Article copyright: © Copyright 1984 American Mathematical Society